Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Overweight, have acute feet pain, swollen nerves, difficulty in walking. Suggestive remedy?

I have an acute pain in my feet and the nerves also look swollen. I cannot even walk properly at times. I have been overweight for last 4 years but I never experienced this problem earlier. It has started affecting me since past 5 months. I tried swimming 5 months back but left it after one month. After that I started experiencing this pain.
Asked On : Thu, 4 Oct 2012
Answers:  2 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014

Thanks for posting your query

Your swollen painful feet might be either due to inflammatory, arthritic ( episode of acute Gouty arthritis) , or a systemic cause

So you need some blood tests like haemogram. TLC, DLC, Serum uric acid and xray if there is any history of injury.

You have to visit a doctor for examination of feet and investigation & treatment plan acc. to that.

Answered: Thu, 4 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor